Translator Disclaimer
2000 On a model Boltzmann equation without angular cutoff
L. Desvillettes, F. Golse
Differential Integral Equations 13(4-6): 567-594 (2000).

Abstract

A model Boltzmann equation (see formulas (1.1.6) -- (1.1.9) below) without Grad's angular cutoff assumption is considered. One proves: 1) the instantaneous smoothing in both position and velocity variables by the evolution semigroup associated to the Cauchy problem for this model; 2) the derivation of the analogue of the Landau-Fokker-Planck equation in the limit when grazing collisions prevail.

Citation

Download Citation

L. Desvillettes. F. Golse. "On a model Boltzmann equation without angular cutoff." Differential Integral Equations 13 (4-6) 567 - 594, 2000.

Information

Published: 2000
First available in Project Euclid: 21 December 2012

zbMATH: 1013.76072
MathSciNet: MR1750040

Subjects:
Primary: 76P05
Secondary: 82C40

Rights: Copyright © 2000 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.13 • No. 4-6 • 2000
Back to Top